Skip to Content

Join the 'Aridol' group to help and get support from people like you.

Aridol News

FDA Medwatch Alert: Sterile Drug Products by Bella Pharmaceuticals: Recall - Lack of Sterility Assurance

Posted 20 Aug 2017 by Drugs.com

[Posted 08/18/2017] ISSUE: Bella Pharmaceuticals is voluntarily recalling all lots of unexpired sterile drug products due to lack of sterility assurance. The recalled products were distributed to health care facilities nationwide. Administration of a drug product intended to be sterile that is not sterile could result in serious infections that may be life-threatening. To date, Bella Pharmaceuticals has not received any reports of adverse events.   BACKGROUND: The affected products include all lots distributed April 17, 2017, to August 10, 2017, remaining within expiry, and they would be packaged in a syringe, vial or eye dropper. For a list of products affected by this recall see the Firm Press Release. RECOMMENDATION: Bella Pharmaceuticals is notifying its customers by email and phone, and is arranging for the return of all recalled products. Anyone with product subject to the recall ... Read more

Related support groups: Vitamins, Multivitamin, Lidoderm, Metanx, Avastin, Sodium Bicarbonate, Cerefolin, Magnesium Chloride, Neurobion, Estroven, Cod Liver Oil, Xylocaine Jelly, Thera, Folbee, StressTabs, Bactine, Mannitol, Glutamine, Calcium Chloride, Methylcobalamin

Fainting Spells Often Tied to Too Many Meds at Once: Study

Posted 4 Nov 2012 by Drugs.com

SUNDAY, Nov. 4 – Taking too many medications at the same time could lead to repeated fainting episodes, a new study reveals. "Simply stated, the more antihypertensive pills a patient takes, the greater the likelihood of a possible fainting spell under certain circumstances," explained one cardiologist, Dr. David Friedman, chief of Heart Failure Services at North Shore-LIJ's Plainview Hospital in Plainview, N.Y. He was not involved in the new research. In the study, Danish researchers led by Dr. Martin Ruwald of Copenhagen University Hospital Gentofte looked at more than 127,000 patients, median age 64, who were hospitalized for fainting between 1997 and 2009. Of those patients, more than one-fifth had experienced at least two fainting episodes. The researchers found that the risk of repeat fainting rose with the number of medications that patients were taking at the same time. For ... Read more

Related support groups: Lisinopril, Metoprolol, Amlodipine, Atenolol, Losartan, Hydrochlorothiazide, Benicar, Diovan, Spironolactone, Diltiazem, Lasix, Bystolic, Norvasc, Verapamil, Furosemide, Ramipril, Bisoprolol, Nifedipine, Cozaar, Valsartan

Accidental Medication Poisonings in Kids on the Rise

Posted 16 Sep 2011 by Drugs.com

FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number of children in the United States in this age group rose by only 8 percent during the study period. "The problem of pediatric poisoning in the U.S. is getting worse, not better," Dr. Randall Bond, of Cincinnati Children's Hospital Medical Center, said in a hospital news release. In conducting the study, which is scheduled for publication in the Journal of Pediatrics, the researchers reviewed information on over 544,000 children who landed in the emergency department due to medication poisoning ... Read more

Related support groups: Xanax, Suboxone, Oxycodone, Hydrocodone, Percocet, Methadone, Klonopin, OxyContin, Vicodin, Lisinopril, Norco, Clonazepam, Fentanyl, Ativan, Morphine, Ambien, Valium, Codeine, Metoprolol, Lortab

Ask a Question

Further Information

Related Condition Support Groups

Diagnosis and Investigation

Aridol Patient Information at Drugs.com